Home Page

Author Index

Reviewer Index

Editorial Index

     JJMS » Home Page
 Jordanian Journals  

Editorial Board

  - Editors  
  - Associate Editorial Board  
Advisory Board  
Forthcoming Papers
Latest Issue

Back Issues

Publication Ethics

Manuscript Organization  
Electronic Submission  

Electronic Online Submission

Contact Address  
Arabic WebSite  



Fractional Simpson Like Type Inequalities for Differentiable s-Convex Functions

S. Bouhadjar (1) and B. Meftah (2)

(1,2) Departement des Mathematiques, Faculte des mathematiques, de l’informatique et des sciences de la matiere, Universite 8 mai 1945 Guelma, Algeria

Email address: (1) s.bouhadjar@yahoo.fr

Email address: (2) badrimeftah@yahoo.fr

Doi : https://doi.org/10.47013/16.3.12

Cited by : Jordan J. Math & Stat., 16 (3) (2023), 563 - 584


Received on: July 24, 2022;                                         Accepted on: Dec. 14, 2022

 Abstract. Convexity inequalities are very important for fractional calculus and its efficiency in many applied sciences. This field has become increasingly popular and represents a powerful tool for estimating errors of quadrature formulas. In this paper, we seek to develop new four-point Simpson-type inequalities involving Riemenn-Liouville integral operators. To do this, we first propose a new integral identity. By using this identity we establish some new fractional Simpson like type inequalities for functions whose first derivatives are s-convex in the second sense.
Some particular cases are also discussed. We provid at the end some applications to special means to demonstrate the effectiveness of our results.

Keywords: 3/8-Simpson inequality, Riemann-Liouville integral operators, s-convex functions, Holder inequality.